# SDR HYIA20170203001

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N57PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0300
- Aircraft time: 24,596 hours
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 565410412
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 24,596 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT NACELLE CROSSOVER BEAM ASSEMBLY WAS FOUND TO BE CRACKED AT AFT FACE IN THE AREA OF TURBOCHARGER MOUNT BRACKET HOLE LOCATIONS DURING DURING DISASSEMBLY OF TURBO CHARGER ASSEMBLY TO FACILITATE OTHER MAINTENANCE. CRACK LOCATED ADJACENT TO OB MOST TURBOCHARGER BRACKET HOLE LOCATION. CORRECTIVE ACTION WILL BE TO REMOVE CROSSOVER BEAN ASSEMBLY, PERFORM DETAILED VISUAL INSPECTION OF SURROUNDING STRUCTURE AND INSTALL NEW BEAM ASSEMBLY.
